RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 776–779 (Mi dan32594)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Conditions for the solvability of the Caplygin problem

V. E. Mirakov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (603 kB)

Bibliographic databases:
UDC: 517.9:517.94
Presented: Л. С. Понтрягин
Received: 26.02.1966

Citation: V. E. Mirakov, “Conditions for the solvability of the Caplygin problem”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 776–779

Citation in format AMSBIB
\Bibitem{Mir66}
\by V.~E.~Mirakov
\paper Conditions for the solvability of the Caplygin problem
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 776--779
\mathnet{http://mi.mathnet.ru/dan32594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203133}
\zmath{https://zbmath.org/?q=an:0184.36701}


Linking options:
  • http://mi.mathnet.ru/eng/dan32594
  • http://mi.mathnet.ru/eng/dan/v170/i4/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Levin, “Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$”, Russian Math. Surveys, 24:2 (1969), 43–99  mathnet  crossref  mathscinet  zmath
    2. G. M. Muminov, “On a two-point boundary value problem for second-order linear differential equations with coefficients that take values on a given set”, Russian Math. (Iz. VUZ), 45:6 (2001), 42–46  mathnet  mathscinet  zmath
  • Number of views:
    This page:27
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019